James A. Talcott, MD; Marc B. Garnick, MD; Paul C. Stomper, MD; John J. Godleski, MD; Jerome P. Richie, MD
To the Editor: Trump and colleagues (1) reported the frequency of benign radiographic nodules and infiltrates at the lung bases of young men with testis cancer treated with combination chemotherapy, a finding consistent with the experience of other researchers (2-4). We have recently reported a case of advanced non-seminomatous testis cancer in a 56-year-old patient who developed multiple nodular and cavitary radiographic lesions in the upper lobes after similar therapy with cisplatin, vinblastine, and bleomycin (5). Lung biopsy showed multiple granulomata with multinucleated giant cells, without microbiologic or pathologic evidence of infectious agents or tumor. The advanced age of the
Learn more about subscription options.
Register Now for a free account.
Talcott JA, Garnick MB, Stomper PC, Godleski JJ, Richie JP. Nodular Pneumonitis after Cancer Chemotherapy. Ann Intern Med. 1989;110:91. doi: 10.7326/0003-4819-110-1-91_1
Download citation file:
Published: Ann Intern Med. 1989;110(1):91.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only